# SDR 2004FA0000430

- Difficulty date: May 27, 2004
- Submitted: June 9, 2004
- Operation: General aviation
- Aircraft: N53373
- Make and model: Cessna 172P
- Aircraft serial: 17274734
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105291
- Condition: Broken
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND UPPER ELEVATOR CABLE WITH SOME BROKEN STRANDS.  REPLACED BOTH CABLES.  AIRCRAFT HAS A LITTLE OVER 5000.0 HOURS.
